# SDR UALA2012042702522

- Difficulty date: April 26, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 66,457 hours, 9,553 cycles
- Engine: Pwa PW40903
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXCESSIVE BLACK SMOKE COMING FROM RT ENGINE FOR 30 SECONDS AFTER SHUTDOWN.  ENGINE EXHAUST VISUAL INSPECTION CARRIED OUT.  NO FINDINGS.  ENGINE RUN CARRIED OUT.  ENGINE RAN AND SHUTDOWN SATISFACTORY.  NO FURTHER MTC MESSAGES.   ENGINE OK FOR SERVICE.  RIGHT ENGINE FUEL VALVE HIGH PRESSURE (HP) FUEL SHUTOFF VALVE POSITION DISAGREES WITH COMMANDED POSITION.  MAINT REPORTED MM MESSAGE 73-60212, CLEARED MESSAGE, NOT HINGE LATCHED, STATUS MESSAGE INACTIVE, IAW FIM 73-22 TASK 802 PARA "C" PAGE 228.  ACCOMPLISHED FIM 73-22 T802.  MESSAGE NOT ACTIVE ON ARRIVAL.  MESSAGE ERASED AND UNABLE TO REPRODUCE.  ENGINE RAN & SHUTDOWN SATISFACTORY.  NO FURTHER MTC MESSAGES.  OK FOR SERVICE.
